Journal of Applied Mathematics

Sharp Estimates of m -Linear p -Adic Hardy and Hardy-Littlewood-Pólya Operators

Qingyan Wu and Zunwei Fu

Full-text: Open access

Abstract

The sharp estimates of the m -linear p -adic Hardy and Hardy-Littlewood-Pólya operators on Lebesgue spaces with power weights are obtained in this paper.

Article information

Source
J. Appl. Math., Volume 2011 (2011), Article ID 472176, 20 pages.

Dates
First available in Project Euclid: 15 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1331818609

Digital Object Identifier
doi:10.1155/2011/472176

Mathematical Reviews number (MathSciNet)
MR2818015

Zentralblatt MATH identifier
1221.47146

Citation

Wu, Qingyan; Fu, Zunwei. Sharp Estimates of m -Linear p -Adic Hardy and Hardy-Littlewood-Pólya Operators. J. Appl. Math. 2011 (2011), Article ID 472176, 20 pages. doi:10.1155/2011/472176. https://projecteuclid.org/euclid.jam/1331818609


Export citation